MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 500ML,PRESSURE INFUSER W/STOPCOCK

Medline Industries, LP MEDLINE; 500ML,PRESSURE INFUSER W/STOPCOCK
Catalog Number DYNJAAPI500S
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the new pressure infusor bags 1000ml size from medline are not holding pressure, and are slowly leaking air during cases.".
 
Additional Manufacturer Narrative
The customer reported that the pressure infuser bags were not holding pressure and were slowly leaking air during cases, and staff had been using hemostats to clamp the tubing tight.A sample was received; to evaluate for the reported issue, medline inflated the pressure bag and set the valve to the up position to maintain pressure, per the ifu, and the pressure indicator showed 250 mm hg and after one hour remained at 250 mm hg.Finished good production records and retained samples were reviewed, and the manufacturer did not find any discrepancies or defects that could have contributed or caused the reported issue.Based on the complaint details, sample evaluation, and investigation, the complaint is not confirmed, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
500ML,PRESSURE INFUSER W/STOPCOCK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50852788
Report Number1417592-2026-47276
Device Sequence Number13245945
Product Code KZD
UDI-Device Identifier10080196759699
UDI-Public10080196759699
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAAPI500S
Device Lot Number81725070002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown